# SDR AALA20070351

- Difficulty date: February 17, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N335AA
- Make and model: Boeing 767223
- Aircraft serial: 22333
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL1098BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT SEAT 2B INOPERATIVE.  RELAMPED EMERGENCY LIGHT AT SEAT 2B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
